[Retour au Webmail] URL via proxy:   [ UP ]   [Gestion des cookies]
Matches: 70
Batch Download:
Publications results for "Author=(doukhan)"
MR2597592 Doukhan, Paul; Lang, Gabriel Evaluation for moments of a ratio with application to regression estimation. Bernoulli 15 (2009), no. 4, 1259--1286. 62G05 (60E15 62G20)
MR2450902 (2009k:60073) Bardet, Jean-Marc; Doukhan, Paul; León, José Rafael Uniform limit theorems for the integrated periodogram of weakly dependent time series and their applications to Whittle's estimate. J. Time Ser. Anal. 29 (2008), no. 5, 906--945. (Reviewer: Domenico Marinucci) 60F17 (60F25 62M09 62M10 62M15)
MR2438497 (2009h:60045) Bardet, Jean-Marc; Doukhan, Paul; León, José Rafael A functional limit theorem for $ŋ$-weakly dependent processes and its applications. Stat. Inference Stoch. Process. 11 (2008), no. 3, 265--280. (Reviewer: Siegfried Hörmann) 60F05 (60F17 62F12 62M10)
MR2426177 (2009i:60032) Doukhan, Paul; Neumann, Michael H. The notion of $\psi$-weak dependence and its applications to bootstrapping time series. Probab. Surv. 5 (2008), 146--168. (Reviewer: Nikolai Volodin) 60E15 (62E99)
MR2433297 (2009c:60267) Doukhan, P.; Lang, G.; Louhichi, S.; Ycart, B. A functional central limit theorem for interacting particle systems on transitive graphs. Markov Process. Related Fields 14 (2008), no. 1, 79--114. (Reviewer: Francis Comets) 60K35 (60F17 60K10)
PDF Doc Del Clipboard Journal Article
MR2374636 (2008j:60057) Bardet, Jean-Marc; Doukhan, Paul; Lang, Gabriel; Ragache, Nicolas Dependent Lindeberg central limit theorem and some applications. ESAIM Probab. Stat. 12 (2008), 154--172. (Reviewer: Vytautas Kazakevičius) 60F05 (62G07 62G09 62M10)
MR2353271 (2008j:60080) Doukhan, Paul; Wintenberger, Olivier An invariance principle for weakly dependent stationary general models. Probab. Math. Statist. 27 (2007), no. 1, 45--73. (Reviewer: Ireneusz Szyszkowski) 60F17
MR2349804 (2009c:60128) Doukhan, Paul; Truquet, Lionel A fixed point approach to model random fields. ALEA Lat. Am. J. Probab. Math. Stat. 3 (2007), 111--132. (Reviewer: Sana Louhichi) 60G60
MR2338725 (2009a:62009) Dedecker, Jérôme; Doukhan, Paul; Lang, Gabriel; León R., José Rafael; Louhichi, Sana; Prieur, Clémentine Weak dependence: with examples and applications. Lecture Notes in Statistics, 190. Springer, New York, 2007. xiv+318 pp. ISBN: 978-0-387-69951-6 (Reviewer: Lajos Horváth) 62-02 (60F05 60F15 62M10)
PDF Doc Del Clipboard Journal Article
MR2336734 (2008i:60066) Doukhan, P.; Lang, G.; Surgailis, D. Randomly fractionally integrated processes. Liet. Mat. Rink. 47 (2007), no. 1, 3--28; translation in Lithuanian Math. J. 47 (2007), no. 1, 1--23 (Reviewer: Alexander Aue) 60G15 (60G35 62M20)
MR2330724 (2008e:60040) Doukhan, Paul; Neumann, Michael H. Probability and moment inequalities for sums of weakly dependent random variables, with applications. Stochastic Process. Appl. 117 (2007), no. 7, 878--903. (Reviewer: Przemysƚaw Matuƚa) 60E15 (60F15 60J05 62E99)
MR2303967 (2008g:60095) Doukhan, Paul; Madre, Hélène; Rosenbaum, Mathieu Weak dependence for infinite ARCH-type bilinear models. Statistics 41 (2007), no. 1, 31--45. (Reviewer: Vytautas Kazakevičius) 60F99 (60F17 62M10 91B84)
MR2283258 (2008e:62145) Doukhan, Paul; Teyssière, Gilles; Winant, Pablo A ${\rm LARCH}(\infty)$ vector valued process. Dependence in probability and statistics, 245--258, Lecture Notes in Statist., 187, Springer, New York, 2006. (Reviewer: Siegfried Hörmann) 62M10
PDF Doc Del Clipboard Journal Article
MR2132275 (2005m:60061) Doukhan, Paul; Lang, Gabriel; Surgailis, Donatas; Viano, Marie-Claude Functional limit theorem for the empirical process of a class of Bernoulli shifts with long memory. J. Theoret. Probab. 18 (2005), no. 1, 161--186. (Reviewer: Lajos Horváth) 60F17 (62G30)
MR2085611 (2005h:62219) Doukhan, Paul; León, José R. Asymptotics for the $L^p$-deviation of the variance estimator under diffusion. ESAIM Probab. Stat. 8 (2004), 132--149 (electronic). (Reviewer: Miguel González-Velasco) 62M05 (60F05 60F25 60H05 60J60 62M02)
MR2023756 (2004k:62187) Doukhan, Paul; Brandière, Odile Algorithmes stochastiques à bruit dépendant. (French) [Dependent noise for stochastic algorithms] C. R. Math. Acad. Sci. Paris 337 (2003), no. 7, 473--476. (Reviewer: Rudolf Grübel) 62L20 (60E15)
MR1956054 Doukhan, Paul; Khezour, Abdelali; Lang, Gabriel Nonparametric estimation for long-range dependent sequences. Theory and applications of long-range dependence, 303--311, Birkhäuser Boston, Boston, MA, 2003. 62M10 (60F05 62G07 62G08)
PDF Doc Del Clipboard Journal Article
MR1956044 Doukhan, Paul Models, inequalities, and limit theorems for stationary sequences. Theory and applications of long-range dependence, 43--100, Birkhäuser Boston, Boston, MA, 2003. 62M10 (60G10 60H05)
PDF Doc Del Clipboard Journal Article
MR1955342 (2004d:60082) Doukhan, Paul; Lang, Gabriel; Surgailis, Donatas Asymptotics of weighted empirical processes of linear fields with long-range dependence. En l'honneur de J. Bretagnolle, D. Dacunha-Castelle, I. Ibragimov. Ann. Inst. H. Poincaré Probab. Statist. 38 (2002), no. 6, 879--896. (Reviewer: N. Leonenko) 60F17 (60G60)
MR1958778 (2003k:60054) Ango Nze, Patrick; Doukhan, Paul Weak dependence: models and applications. Empirical process techniques for dependent data, 117--136, Birkhäuser Boston, Boston, MA, 2002. (Reviewer: Gh. Oprişan) 60F05 (60F17 60J05 62G30)
PDF Doc Del Clipboard Journal Article
MR1917292 (2003i:60035) Doukhan, Paul; Lang, Gabriel Rates in the empirical central limit theorem for stationary weakly dependent random fields. Stat. Inference Stoch. Process. 5 (2002), no. 2, 199--228. (Reviewer: Alexander V. Bulinskiĭ) 60F05 (60F17 60G10 60G60 62E20)
MR1902893 (2003c:60039) Ango Nze, Patrick; Bühlmann, Peter; Doukhan, Paul Weak dependence beyond mixing and asymptotics for nonparametric regression. Ann. Statist. 30 (2002), no. 2, 397--430. (Reviewer: Mindaugas Bloznelis) 60F05 (60E15 60G10 62G07 62G09 62M99)
MR1842253 (2002e:62033) Doukhan, Paul; Louhichi, Sana Functional estimation of a density under a new weak dependence condition. Scand. J. Statist. 28 (2001), no. 2, 325--341. (Reviewer: B. L. S. Prakasa Rao) 62G07
MR1745670 (2001k:60029) Coulon-Prieur, Clémentine; Doukhan, Paul A triangular central limit theorem under a new weak dependence condition. Statist. Probab. Lett. 47 (2000), no. 1, 61--68. (Reviewer: Sergei Utev) 60F05 (60E15 60F17 60G10)
MR1712232 (2000k:60059) Ben Hariz, Samir; Doukhan, Paul; León, José Rafael Central limit theorem for the local time of a Gaussian process. Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, 1996), 25--37, Progr. Probab., 45, Birkhäuser, Basel, 1999. (Reviewer: Simeon M. Berman) 60G15 (60F05 60F17 60J55)
PDF Doc Del Clipboard Journal Article
MR1659217 (99m:62056) Doukhan, Paul; Louhichi, Sana Estimation de la densité d'une suite faiblement dépendante. (French) [Functional estimation of the density of a sequence under a weak dependence condition] C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), no. 12, 989--992. (Reviewer: José Rafael León) 62G07
MR1663959 (99m:62133) Doukhan, Paul An overview on weak dependence of stationary sequences. Acta Cient. Venezolana 49 (1998), no. 2, 78--93. 62M10
PDF Doc Del Clipboard Journal Article
MR1649521 (99i:60077) Doukhan, Paul; Surgailis, Donatas Functional central limit theorem for the empirical process of short memory linear processes. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 1, 87--92. (Reviewer: Miguel A. Arcones) 60F17
MR1627588 (99g:62130) Ango Nze, P.; Doukhan, P. Functional estimation for time series: uniform convergence properties. J. Statist. Plann. Inference 68 (1998), no. 1, 5--29. (Reviewer: Jacques Istas) 62M10 (60G10)
MR1475443 (98k:60031) Doukhan, Paul; León, Jose R.; Soulier, Philippe Central and non-central limit theorems for quadratic forms of a strongly dependent Gaussian field. Rebrape 10 (1996), no. 2, 205--223. (Reviewer: Vladimir Zaiats) 60F05 (60G15 62M15 62M40)
PDF Doc Del Clipboard Journal Article
MR1443126 (98g:62054) Ango Nze, P.; Doukhan, P. Functional estimation for time series. I. Quadratic convergence properties. Math. Methods Statist. 5 (1996), no. 4, 404--423. (Reviewer: Theo Gasser) 62G05 (60G10 62J02)
PDF Doc Del Clipboard Journal Article
MR1393035 (97j:44010) Doukhan, P.; Gamboa, F. Superresolution rates in Prokhorov metric. Canad. J. Math. 48 (1996), no. 2, 316--329. (Reviewer: I. Csiszár) 44A60 (60B10)
MR1386211 (97d:60070) Doukhan, P.; León, J. R. Asymptotics for the local time of a strongly dependent vector-valued Gaussian random field. Acta Math. Hungar. 70 (1996), no. 4, 329--351. (Reviewer: Daniel W. Chambers) 60G15 (60G60)
MR1324814 (96b:60083) Doukhan, P.; Massart, P.; Rio, E. Invariance principles for absolutely regular empirical processes. Ann. Inst. H. Poincaré Probab. Statist. 31 (1995), no. 2, 393--427. (Reviewer: Rimas Norvaiša) 60F17 (62G99)
MR1312160 (96b:60090) Doukhan, Paul Mixing. Properties and examples. Lecture Notes in Statistics, 85. Springer-Verlag, New York, 1994. xii+142 pp. ISBN: 0-387-94214-9 (Reviewer: Wlodzimierz Bryc) 60G05 (60E99 60F99)
PDF Doc Del Clipboard Journal Article
MR1282360 (95e:60018) Doukhan, Paul; Gamboa, Fabrice Vitesses de superrésolution en distance de Prokhorov. (French) [Superresolution rates in the Prokhorov metric] C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 12, 1143--1148. 60E05
PDF Doc Del Clipboard Journal Article
MR1262892 (95b:60030) Doukhan, Paul; Massart, Pascal; Rio, Emmanuel The functional central limit theorem for strongly mixing processes. Ann. Inst. H. Poincaré Probab. Statist. 30 (1994), no. 1, 63--82. (Reviewer: Ken-ichi Yoshihara) 60F17 (62G99)
MR1292633 (95k:62100) Doukhan, Paul; León, José Rafael Quadratic deviation of projection density estimates. Rebrape 7 (1993), no. 1, 37--63. (Reviewer: Michael Falk) 62G05
PDF Doc Del Clipboard Journal Article
MR1257594 (95d:60113) Dukan, P.; Tsybakov, A. B. Nonparametric recurrent estimation in nonlinear ARX models. (Russian) Problemy Peredachi Informatsii 29 (1993), no. 4, 24--34; translation in Problems Inform. Transmission 29 (1993), no. 4, 318--327 (1994) (Reviewer: N. Leonenko) 60J10 (62G20 62M10)
PDF Doc Del Clipboard Journal Article
MR1235458 (94h:62135) Ango Nzé, Patrick; Doukhan, Paul Estimation fonctionnelle de séries temporelles mélangeantes. (French) [Functional estimation for mixing time series] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 4, 405--408. 62M10 (62G05)
PDF Doc Del Clipboard Journal Article
MR1156683 (93i:62042) Doukhan, Paul; Gassiat, Élisabeth Quadratic deviation of penalized mean squares regression estimates. J. Multivariate Anal. 41 (1992), no. 1, 89--101. (Reviewer: Arup Bose) 62G10 (60F05 62J02)
MR1131868 (92i:62185) Doukhan, Paul; León, José R. Estimation du spectre d'un processus gaussien fortement dépendant. (French) [Spectral estimation for strongly dependent stationary Gaussian processes] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 8, 523--526. 62M15 (60G15)
PDF Doc Del Clipboard Journal Article
MR1127941 (92k:60105) Doukhan, Paul; Guyon, Xavier Mélange pour des processus linéaires spatiaux. (French) [Mixing of linear spatial random fields] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 7, 465--470. 60G60
PDF Doc Del Clipboard Journal Article
MR1082637 (91j:60034) Bulinskii, Alexandre V.; Doukhan, Paul Vitesse de convergence dans le théorème de limite centrale pour des champs mélangeants satisfaisant des hypothèses de moment faibles. (French) [Rates in the central limit theorem for mixing random fields satisfying weak moment conditions] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 12, 801--805. 60F05 (60G60)
PDF Doc Del Clipboard Journal Article
MR1046526 (91a:62103) Doukhan, Paul; León, José Rafael Déviation quadratique d'estimateurs de densité par projections orthogonales. (French) [Quadratic deviation of projection density estimates] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 6, 425--430. 62G07
PDF Doc Del Clipboard Journal Article
MR0990396 (90g:60037) Doukhan, P.; León, J. R. Cumulants for stationary mixing random sequences and applications to empirical spectral density. Probab. Math. Statist. 10 (1989), no. 1, 11--26. (Reviewer: Ken-ichi Yoshihara) 60G10 (60F05)
MR0944406 (89d:42020) Doukhan, Paul Formes de Toeplitz associées à une analyse multi-échelle. (French) [Toeplitz forms associated to a multiscale analysis] C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 15, 663--666. 42A70 (62M99)
PDF Doc Del Clipboard Journal Article
MR1122439 (92f:62041) Doukhan, Paul Nonparametric estimation for mixing random sequences. Acta Cient. Venezolana 38 (1987), no. 5-6, 585--590. (Reviewer: Friedrich Liese) 62G05
PDF Doc Del Clipboard Journal Article
MR0928125 (89d:60064) Doukhan, Paul; Portal, Frédéric Principe d'invariance faible pour la fonction de répartition empirique dans un cadre multidimensionnel et mélangeant. (French) [The weak invariance principle for the empirical distribution function in the multidimensional mixing case] Probab. Math. Statist. 8 (1987), 117--132. (Reviewer: Joseph E. Yukich) 60F17
MR0923208 (89b:60017) Bulinskii, Alexandre; Doukhan, Paul Inégalités de mélange fort utilisant des normes d'Orlicz. (French) [Strong mixing moment inequalities using Orlicz norms] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 19, 827--830. 60B11 (60E15 62G05)
PDF Doc Del Clipboard Journal Article
MR0899444 (88g:60080) Doukhan, P.; León, J. R.; Portal, F. Principes d'invariance faible pour la mesure empirique d'une suite de variables aléatoires mélangeante. (French) [Weak invariance principles for the empirical measure of a mixing sequence of random variables] Probab. Theory Related Fields 76 (1987), no. 1, 51--70. (Reviewer: Evarist Giné) 60F17
MR0873829 (88b:62076) Doukhan, Paul Fonctions d'Hermite et statistiques des processus mélangeants. (French) [Hermite functions and statistics of mixing processes] Cahiers Centre Études Rech. Opér. 28 (1986), no. 1-3, 99--115. 62G05 (33A65)
PDF Doc Del Clipboard Journal Article
MR0855848 (88d:60109) Doukhan, P.; León, J. R. Invariance principles for the empirical measure of a mixing sequence and for the local time of Markov processes. Geometrical and statistical aspects of probability in Banach spaces (Strasbourg, 1985), 4--21, Lecture Notes in Math., 1193, Springer, Berlin, 1986. (Reviewer: Evarist Giné) 60G10 (60F17)
PDF Doc Del Clipboard Journal Article
MR0838372 (88a:62097) Doukhan, P.; Léon, J.; Portal, F. Une mesure de la déviation quadratique d'estimateurs non paramétriques. (French) [A measure of the quadratic deviation of nonparametric estimators] Ann. Inst. H. Poincaré Probab. Statist. 22 (1986), no. 1, 37--66. (Reviewer: V. D. Konakov) 62G05
MR0845525 (87k:60020) Doukhan, P.; León, J.; Portal, F. Calcul de la vitesse de convergence dans le théorème central limite vis à vis des distances de Prohorov, Dudley et Lévy dans le cas de variables aléatoires dépendantes. (French) [Calculating the rate of convergence in the central limit theorem for Prokhorov, Dudley and Lévy distances in the case of dependent random variables] Probab. Math. Statist. 6 (1985), no. 1, 19--27. (Reviewer: Evarist Giné) 60B12 (60B10 60F05)
MR0765429 (85j:60014) Doukhan, Paul; León, José; Portal, Frédéric Vitesse de convergence dans le théorème central limite pour des variables aléatoires mélangeantes à valeurs dans un espace de Hilbert. (French) [Speed of convergence in the central limit theorem for mixing Hilbert-space-valued random variables] C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), no. 13, 305--308. 60B12
PDF Doc Del Clipboard Journal Article
MR0720925 (84m:60025) Doukhan, Paul; Portal, Frédéric Moments de variables aléatoires mélangeantes. (French) [Moments of mixing random variables] C. R. Acad. Sci. Paris Sér. I Math. 297 (1983), no. 2, 129--132. 60E15 (60G10 62G05)
PDF Doc Del Clipboard Journal Article
MR0711186 (84k:62121) Doukhan, Paul; Ghindès, Marcel Estimation de la transition de probabilité d'une chaˆıne de Markov Doëblin-récurrente. Étude du cas du processus autorégressif général d'ordre $1$. (French) [Estimation of the transition probability of a Doeblin-recurrent Markov chain. Study of the case of the general autoregressive process of order $1$] Stochastic Process. Appl. 15 (1983), no. 3, 271--293. (Reviewer: Bùi-Trong-Liê u) 62M05 (62G05)
MR0712758 (85a:62052) Collomb, Gérard; Doukhan, Paul Estimation non paramétrique de la fonction d'autorégression d'un processus stationnaire et $\varphi $ mélangeant: risques quadratiques pour la méthode du noyau. (French) [Nonparametric estimation of the autoregression function of a stationary $\varphi $-mixing process: quadratic risks of a kernel estimate] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 20, 859--862. 62G05 (62M10)
PDF Doc Del Clipboard Journal Article
MR0590990 (81i:62156) Doukhan, Paul; Ghindès, Marcel Estimations dans le processus $``X_{n+1}=f(X_{n})+\varepsilon _{n}''$. (French) C. R. Acad. Sci. Paris Sér. A-B 291 (1980), no. 1, A61--A64. 62M05 (62G05)
PDF Doc Del Clipboard Journal Article
MR0580173 (81f:60093) Doukhan, Paul; Ghindès, Marcel Étude du processus: $``X_{n+1}=f(X_{n})·\varepsilon _{n}''$. (French) C. R. Acad. Sci. Paris Sér. A-B 290 (1980), no. 19, A921--A923. 60J10
PDF Doc Del Clipboard Journal Article
Matches: 70
American Mathematical Society
American Mathematical Society
201 Charles Street
Providence, RI 02904-2294